Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/73361
Title: A MODEL OF "NONADDITIVE" ROUTING PROBLEM WHERE THE COSTS DEPEND ON THE SET OF PENDING TASKS
Authors: Chentsov, A. G.
Salii, Ya. V.
Issue Date: 2015
Publisher: South Ural State University (National Research University)
Южно-Уральский государственный университет (национальный исследовательский университет)
Citation: Chentsov A. G. A MODEL OF "NONADDITIVE" ROUTING PROBLEM WHERE THE COSTS DEPEND ON THE SET OF PENDING TASKS / A. G. Chentsov, Ya. V. Salii // Bulletin Of The South Ural State University Series-Mathematical Modelling Programming & Computer Software. — 2015. — Vol. 8. — № 1. — P. 24-45. — DOI: 10.14529/mmp150102.
URI: http://hdl.handle.net/10995/73361
RSCI ID: 23052004
SCOPUS ID: 84923918538
WOS ID: 000422198500002
PURE ID: 315546
ISSN: 2071-0216
DOI: 10.14529/mmp150102
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.14529-mmp150102.pdf537,3 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.